MathSciNet Relay Station
MathSciNet bibliographic data
MR1273495 (96a:47079) 47D25 (47C10)
Holland, Samuel S., Jr. Projections algebraically generate the bounded operators on real or quaternionic Hilbert space. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3361–3362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement